# SDR ASOA20141017111

- Difficulty date: October 17, 2014
- Submitted: October 18, 2014
- Operation: Air carrier
- Aircraft: N14143
- Make and model: Emb EMB-145XR
- Aircraft serial: 145739
- Aircraft time: 32,215 hours, 18,352 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Nr 2
- Part time: 18,352 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: C
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, NR 2 TIRE BLEW FROM FOD DAMAGE CAUSING MULTIPLE DAMAGES TO THE RT GEAR AUX DOOR.  MAINTENANCE R & R THE RT MLG AUX DOOR IAW AMM 32-10-07.  ALL WORK ACCOMPLISHED AND WILL BE RELEASED AT THE END OF CHECKS.
